Abstract:
We prove a general theorem on factorization of polynomial matrices and use it to reduce polynomial Darboux matrices to linear ones. We discuss some new examples of linear Darboux matrices.
Citation:
F. Musso, A. B. Shabat, “Elementary Darboux Transformations and Factorization”, TMF, 144:1 (2005), 143–152; Theoret. and Math. Phys., 144:1 (2005), 1004–1013
This publication is cited in the following 1 articles:
A. V. Domrin, “The Riemann Problem and Matrix-Valued Potentials with a Convergent Baker–Akhiezer Function”, Theoret. and Math. Phys., 144:3 (2005), 1264–1278